# SDR AUS20011315

- Difficulty date: December 6, 2001
- Submitted: January 4, 2002
- Operation: Air carrier
- Make and model: Boeing 767338
- Engine: Ge CF680C2*
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Flex Coupling
- Part number: 32785002
- Condition: Sheared
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT ENGINE THRUST REVERSER ELECTRO-MECHANICAL BRAKE FLEXIBLE DRIVE INNER SHAFT PARTIALLY SHEARED.  SIMILAR INSPECTION OF THE LT ENGINE FLEXIBLE DRIVE FOUND THAT ITEM TO BE ALSO PARTIALLY SHEARED.
